# SDR SWI2025F00811

- Difficulty date: April 4, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OTBD "A" BRACKET IS CRACKED   (C-CHECK RO 06/29/2025)REMOVED AND INSTALLED NEW L/H LWR TRANSCOWL O/B BRACKET REF REO# 670-54-21-971, REV B, DATED 11/28/23 AND CRJ900 AMM 78-33-03-400-801-A01. OPS CHECK GOOD AT THIS TIME. SEE CONTINUE CARD FOR MORE DETAILS.
